Hello everyone, My birth control was recently changed and placed on Lo Loestrin tablets and first month was fine, cut down my period to fewer days but during week 2 of the second month I started a cycle again. Cycle is not heavy and the first few days I figured it was spotting, (since I have never experience that I figured that is what it was), but we are now about a week later and still here. It is a light to medium flow and dark in color. I tried calling my OB but her office is closed today. I don't know if I should continue to take this BC or if I should stop and call her on Monday. All the side effects for extra cycle on this pill says a few days. How many is a few days? I think about 7 days is too much right? This is the second month I have been on this type of BC. Any advice would be helpful.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.